# SDR SIMA20150703001

- Difficulty date: July 3, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 37,918 hours, 35,301 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 2021
- Condition: Failed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP INDICATION ON EICAS TURNED AMBER & DASH AT THE SAME TIME AT FL 230.  NO BACKUP INDICATION ON RMU.  R & R FLAP ELEC CONTROL UNIT IAW AMM 27-53-02.  OPERATIONS CHECKED GOOD, MEL 27-9 RESTORED.  PARTS INTERCHANGEABLE IAW IPC & ETN EM-27-122.
